MathSciNet Relay Station
MathSciNet bibliographic data
MR2541417 35Q35 (35D35 74B05 74F10 76D05)
Kukavica, Igor; Tuffaha, Amjad; Ziane, Mohammed Strong solutions to a nonlinear fluid structure interaction system. J. Differential Equations 247 (2009), no. 5, 1452–1478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement